Metrics

From
Proof the Riemann Hypothesis by P.M. Mazurkin American Journal of Applied Mathematics and Statistics. 2014, 2(2), 53-59 doi:10.12691/ajams-2-2-1
Views
23434
Html 22821
Abstract 613
20 February 2014 (publication date) through 21 January 2021 *
10.56 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14945
PDF2475
Epub691
XML1122
PPT4123
Figures5611
Tables923
Export: 2367
RIS677
BibTex837
Endnote853
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
10
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com